# SDR SWIA201025158

- Difficulty date: November 3, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 35,675 hours, 46,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OVERHEAD EMERGENCY LIGHT IS INOPERATIVE.  (FLT 7791)  RELAMPED EMERGENCY LIGHT.
